# SDR RRXA991620

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 659
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, LEFT O/B AILERON I/B LWR ACCESS PANEL TOP PLATE AT XA 659.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW PANEL IAW DC8 SRM 51-3-3.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
